I have to stop plaquenil because of myositis : (
I have posted recently about terrible muscle pain in my hips, legs and shoulders. I have been on prednisone for the muscle pain for a month(and it helps for a few hours after I take it). SO, last week I forgot to take my plaquenil and I noticed the next day the pain was much better. I didn't take it for four nights. On the fifth night I took it and the next day I was in a lot of pain again : ( My rheumatologist said that plaquenil can cause myositis and that I should stop taking it. She did a whole lupus panel again to check all my labs. I am VERY scared to be off the plaquenil. Besides this trial of muscle pain, I have been doing pretty good. I am sure that the plaquenil has helped me so much and I am scared to stop taking it...... Has anyone else had myositis as a side effect from plaquenil?
I have been on plaquenil for a little over 5 years, if there was side effects I didn't notice. Of course my doctor tells me nothing!! Everyone is different so certain medications work differently for everyone. Like I do really well on Cellcept and I know that others can barely stand it.
Tags for this Thread